| Model Number |
GEM2754 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
04/04/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that an incomplete anastomosis occurred on a 3.0 mm coupler which resulted in "leaking" after insertion.This occurred during intra operation process step.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
E1: initial reporter postal code: (b)(6).Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
Additional information: h6 and h11.H11: a batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
H1: correction from a malfunction to a serious injury.Should additional relevant information become available, a supplemental report will be submitted.